What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Aug 19, 2:46 PM EST, 59 minutes earlier.
Area forecast discussion, Aug 19, 2:46 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
346 PM EDT Mon Aug 19 2024
.SYNOPSIS...
Scattered showers and storms are expected this afternoon into
this evening ahead of a cold front. Cooler and drier conditions
are expected from tonight through late next week as high
pressure builds to the north of the local area under a trough
aloft. A gradual warming trend with dry weather is expected from
late week into early next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 345 PM EDT Monday...
Key Messages:
- Widespread showers and thunderstorms are expected this
afternoon into this evening with a Marginal Risk (level 1/5)
for severe weather.
- Localized flood is also possible.
Afternoon sfc analysis depicts a cold front just offshore the VA
coastline, extending SW into the NC coastline. Aloft, an upper
level trough (strong for this time of year) remains over the
Eastern CONUS today. The trough will nudge eastward with
shortwave energy at its flank. This will help push a secondary
cold front through the area later this afternoon into tonight.
The synoptic forcing from these features will allow for the
widespread showers and thunderstorms developing this afternoon
into this evening. Widespread showers and storms have already
formed and are expected to move E through the afternoon and into
this evening. Regarding the risk of severe, mesoanalysis has
2000-2500 J/kg of SBCAPE across the area with steep low level
lapse rates around 8C and modest mid level lapse rates of
5.5-6C. However, shear is quite low (only 20-25 kt). Given these
factors, a few gusts may be severe (due mainly to the steep low
level lapse rates). However, with the convection occuring
within the mainly W sfc flow behind a cold front, severe
conditions will likely be isolated with widespread gusty winds
on the order of 30-45 mph more likely. SPC has placed the entire
FA in a marginal risk (1/5) with the primary threat being
damaging wind gusts. QPF will generally range from 0.5-1.0" with
higher amounts >1.0" possible (best chance in the Hampton Roads
area). Will note that the 12z HREF has a 50-70% chance for 1"
of rain across nearly the entire area and a localized 10% chance
for 3" in 3 hrs along the coast (including the Hampton Roads
area). Given the widespread heavy rain over the past couple of
days E of I-95 (1.5-2.5" widespread with localized totals of
2.5-5"), localized flash flooding is possible (particularly in
the Hampton Roads area). WPC has a marginal risk for Excessive
Rainfall across most of the are (N of the VA/NE border). Any
showers/storms move offshore this evening as the secondary cold
front pushes in with drier air pushing in. Still warm and fairly
humid today with highs in the mid- upper 80s (near 90F in
spots) and dew points in the upper 60s-low 70s. Lows tonight are
expected to range from around 60F NW (some locations may drop
into the upper 50s) to the mid-upper 60s SE under clearing
skies. Additionally, cannot rule out a few isolated bay effect
showers overnight and into Tue morning.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As of 345 PM EDT Monday...
Key Messages:
-Cooler, drier weather is expected Tuesday and Wednesday
The weather shifts to a more fall-like pattern for mid week. An
upper level low closes off over the E Great Lakes/interior New
England as the trough deepens over the East Coast. Meanwhile, a
large area of strong high pressure at the sfc will gradually build
into the FA from the upper Midwest. The combination of these
features will result in amazing August weather conditions with highs
in the upper 70s to around 80F both Tue and Wed (Wed might not get
out of the 70s for most). Meanwhile, dew points drop into the lower
50s N to lower 60s S Tue and upper 40s to lower 50s for most (mid-
upper 50s in NE NC) on Wed. The low humidity and cool temps will
even be accompanied by mostly sunny skies (apart from bay effect
stratocu and some partly cloudy skies across the SW portion of
the FA Tue). To get a cold enough airmass aloft to get bay
effect clouds in August is quite impressive. With high pressure
overhead, clear skies (apart from clouds lingering across the SW
Piedmont Tue night), and little to no wind, efficient
radiational cooling conditions are expected overnight.
Therefore, am undercutting guidance for lows Tue night/Wed
morning and especially Wed night/Thu morning. Lows in the lower
50s N to around 60F S are expected Tue night/Wed morning and
lower 50s for most inland areas with mid 50s in urban areas and
lower 60s along the immediate coast Wed night/Thu morning. Would
not be surprised if some areas (particularly Louisa) dropped
into the upper 40s Wed night! See climate section for more
information on record lows.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 345 PM EDT Monday...
Key Messages:
-Dry weather continues into early next week.
-A gradual warmup is expected by next weekend.
The upper level trough remains over the area through Thu before
moving offshore. Behind it, a large ridge builds across the central
CONUS with some weaker extension into SE Canada from late week into
the weekend. Meanwhile, the sfc high remains centered over the local
area before beginning to slide offshore late this weekend into early
next week. This will keep things dry through the extended. It will
also allow for a gradual warming trend with highs in the lower 80s
Thu, low-mid 80s Fri, mid 80s Sat, upper 80s Sun, and upper 80s to
lower 90s Mon. Lows also gradually warm with temps in the mid 50s
inland with upper 50s in urban areas and mid 60s along the coast Thu
night, upper 50s to lower 60s for most (upper 60s along the coast)
Fri and Sat nights, mid to upper 60s Sun night, and mid to upper 60s
with around 70F along the coast Mon night.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 145 PM Monday...
SCT-BKN CU increase in coverage later this afternoon with
scattered showers and thunderstorms developing and moving E
into the early this evening. This convection may bring
additional restrictions to terminals with IFR VIS and gusty
winds possible. Any shower or storms taper off before midnight
apart from an isolated bay effect shower which will remain
possible along the coast overnight. Clouds clear overnight with
CU development possible inland Tue afternoon and bay effect
stratocu likely lingering into Tue afternoon. Winds remain
WNW/W through the afternoon at 5-10 kt, becoming NW/NNW
overnight into Tue. Winds may increase to ~10 kt with gusts
15-20 kt at SBY Tue afternoon.
Outlook: Primarily VFR conditions are expected to prevail
through the rest of the week as high pressure builds in to the
N.
&&
.MARINE...
As of 300 PM EDT Monday...
Key Messages:
- A rather strong cold front for August is expected to cross the
Mid-Atlantic coast tonight into early Tuesday, with Small
Craft Advisories in effect for the Bay.
Much cooler and drier air will filter in from the NW by this
evening. Good mixing is expected as rather cool air (by August
standards) moves over the warm waters, leading to a NNW surge of
15-20kt with higher gusts for the Ches Bay. As such, SCAs remain
in effect tonight for all Bay zones. Winds diminish during the
day Tuesday, but there may be an additional surge Tuesday night
since the sfc high is still centered off to the NW of the local
area. Strong high pressure then centers near the region late in
the week, and will bring onshore flow at 5-10 kt for northern
zones and 10-15kt across the southern waters.
&&
.TIDES/COASTAL FLOODING...
As of 300 PM EDT Monday...
Key Message:
- A High Risk of Rip Currents continues through this evening with
nearshore waves of 3-4 ft combined with long period swell
averaging 10 to 12 seconds.
- Moderate Risk of Rip Currents Tuesday and Wednesday as long
period swell will still average 8-10 seconds.
Water levels for much of the local area will remain elevated for
the next high tide cycle late this evening and overnight (action
stage). A few locations may get close to reaching minor flood
stage, specifically at Ocean City and also along the Ches Bay
side of the lower Eastern Shore from Bayford, VA north to
Bishops Head, MD.
&&
.CLIMATE...
Record Low Temps:
- Date: 8/21 8/22 8/23
- RIC: 54/1922 49/1923 53/1932
- ORF: 60/1998 59/2000 58/1969
- SBY: 46/2008 49/2000 50/1952
- ECG: 53/1998 53/2000 56/1969
The last time in August with Min Temperature below 60F:
- RIC: 59 in 2019
- ORF: 58 in 2013
- SBY: 57 in 2023
- ECG: 59 in 2023
The last time in August with Min Temperature below 55F:
- RIC: 53 in 1998
- ORF: 49 in 1982 (all time record low for Norfolk in August)
- SBY: 54 in 2013
- ECG: 54 in 2004
Louisa COOP:
- Last time below 50F: 49 in 2019
- Last time below 45F: 43 in 1998
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EDT Tuesday for ANZ630-631.
Small Craft Advisory from 10 PM this evening to 10 AM EDT
Tuesday for ANZ632-634.
&&
SYNOPSIS...RMM
NEAR TERM...RMM
SHORT TERM...AM/RMM
LONG TERM...RMM
AVIATION...RMM
MARINE...JDM/LKB
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Aug 19, 2:49 PM EST, 56 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
349 PM EDT Mon Aug 19 2024
MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-202000-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
349 PM EDT Mon Aug 19 2024
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Scattered showers and storms develop this afternoon into this evening,
a few of which may be strong to severe. The primary threat is
locally damaging winds. Additionally, cannot rule out localized
flooding if storms train over the same areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MDZ025-NCZ102-VAZ098>100-202000-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
349 PM EDT Mon Aug 19 2024
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Beach Hazards Statement.
HIGH RIP CURRENT RISK.
Scattered showers and storms develop this afternoon into this evening,
a few of which may be strong to severe. The primary threat is
locally damaging winds. Additionally, cannot rule out localized
flooding if storms train over the same areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
MODERATE RIP CURRENT RISK.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 19, 2:20 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wakefield VA
320 PM EDT Mon Aug 19 2024
VAZ087-088-092-192000-
Sussex VA-Southampton VA-Greensville VA-
320 PM EDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GREENSVILLE...CENTRAL
SOUTHAMPTON AND SOUTHEASTERN SUSSEX COUNTIES AND THE CITY OF EMPORIA
THROUGH 400 PM EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm over
Green Plain, or near Emporia, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This storm will remain over mainly rural areas of central
Greensville, central Southampton and southeastern Sussex Counties and
the City of Emporia, including the following locations... Vicksville,
Adams Grove, Gray, Grizzard, Lanes Corner, Yale, Lumberton, Worrell,
Hilda, and Mason.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3664 7758 3676 7753 3693 7721 3682 7701
3662 7713 3660 7724
TIME...MOT...LOC 1919Z 269DEG 15KT 3670 7746
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Aug 19, 2:21 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
321 PM EDT Mon Aug 19 2024
VAZ076-083-512-517>522-192000-
Eastern Hanover VA-Western King and Queen VA-New Kent VA-
Western King William VA-Richmond VA-Eastern King William VA-
Western Essex VA-Eastern Essex VA-Eastern King and Queen VA-
321 PM EDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KING AND QUEEN...
SOUTHERN RICHMOND...NORTH CENTRAL NEW KENT...CENTRAL KING WILLIAM...
EAST CENTRAL HANOVER AND SOUTHEASTERN ESSEX COUNTIES THROUGH 400 PM
EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saint Stephens Church, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Saint Stephens Church around 325 PM EDT.
Other locations impacted by this storm include Howertons, Enfield,
Central Garage, Owenton, Upright, Upshaw, Walkerton, Epworth, Biscoe,
and Rumford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3787 7675 3787 7673 3786 7674 3785 7674
3755 7701 3769 7731 3791 7710
TIME...MOT...LOC 1921Z 295DEG 11KT 3780 7707
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Aug 19, 2:39 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
339 PM EDT Mon Aug 19 2024
VAZ067>069-080-081-083-512>516-192030-
Eastern Hanover VA-Nottoway VA-New Kent VA-Western Chesterfield VA-
Western Henrico (Including the City of Richmond) VA-Prince George VA-
Dinwiddie VA-Powhatan VA-Amelia VA-Eastern Henrico VA-
Eastern Chesterfield (Including Col. Heights) VA-
339 PM EDT Mon Aug 19 2024
...STRONG THUNDERSTORMS WILL IMPACT CHESTERFIELD...CENTRAL
NOTTOWAY...WEST CENTRAL NEW KENT...HENRICO...NORTHERN DINWIDDIE...
EASTERN AMELIA AND SOUTHEASTERN POWHATAN COUNTIES...THE CITY OF
RICHMOND...THE CITY OF COLONIAL HEIGHTS AND THE WESTERN CITY OF
PETERSBURG THROUGH 430 PM EDT...
At 338 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bon Air to near Mannboro to near Spainville.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Richmond, Virginia Union University, Downtown Richmond, Bon Air,
Virginia Commonwealth University, Mannboro, Wilsons, Spainville,
Bensley, and Chesterfield Court House around 345 PM EDT.
East Highland Park and Bellwood around 350 PM EDT.
Chester and Highland Springs around 355 PM EDT.
Sutherland around 405 PM EDT.
Colonial Heights and Matoaca around 410 PM EDT.
Petersburg, Virginia State University, Ettrick, and Bottoms Bridge
around 415 PM EDT.
Other locations impacted by these storms include North Wellville,
Richmond Heights, Addison, Earls, Ammon, Pilkinton, Elko, Montrose,
Sandston, and Winterham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3759 7771 3756 7765 3759 7762 3756 7710
3748 7717 3749 7718 3744 7720 3718 7742
3703 7770 3716 7815
TIME...MOT...LOC 1938Z 275DEG 24KT 3753 7756 3729 7780 3716 7798
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WraySpecial weather statement, Aug 19, 3:09 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Wakefield VA
409 PM EDT Mon Aug 19 2024
VAZ064-076-083-512-516>522-192100-
Eastern Hanover VA-Western King and Queen VA-New Kent VA-
Western King William VA-Richmond VA-Eastern King William VA-
Western Essex VA-Eastern Essex VA-Eastern King and Queen VA-
Eastern Henrico VA-Caroline VA-
409 PM EDT Mon Aug 19 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN KING AND QUEEN...
WEST CENTRAL RICHMOND...NORTHWESTERN NEW KENT...SOUTHEASTERN
CAROLINE...NORTHEASTERN HENRICO...KING WILLIAM...SOUTHEASTERN HANOVER
AND CENTRAL ESSEX COUNTIES THROUGH 500 PM EDT...
At 408 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newtown to near Mangohick to East Highland
Park. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Reduced visibility and minor flooding possible.
Strong thunderstorms will be near...
Mechanicsville, Highland Springs, Newtown, Manquin, Beulahville,
and Aylett around 415 PM EDT.
Saint Stephens Church around 425 PM EDT.
Tunstall around 430 PM EDT.
King William around 440 PM EDT.
Other locations impacted by these storms include Beazley, Enfield,
Elevon, Etna Mills, Epworth, Westwood, Biscoe, Crouch, Globe, and
Palls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3772 7690 3754 7705 3756 7741 3758 7742
3776 7734 3803 7727 3804 7683
TIME...MOT...LOC 2008Z 278DEG 15KT 3797 7719 3775 7724 3759 7736
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WraySpecial weather statement, Aug 19, 3:09 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Wakefield VA
409 PM EDT Mon Aug 19 2024
NCZ015>017-032-192115-
Pasquotank NC-Camden NC-Perquimans NC-Western Currituck NC-
409 PM EDT Mon Aug 19 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CAMDEN...
SOUTHEASTERN PASQUOTANK...SOUTHEASTERN PERQUIMANS AND CENTRAL
CURRITUCK COUNTIES THROUGH 515 PM EDT...
At 408 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Whitehall Shores, or near Elizabeth City State
University, moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Whitehall Shores and Shiloh around 415 PM EDT.
Other locations impacted by this storm include Bob White Fork,
Belcross, Rabbit Corner, Poplar Branch, Symonds Creek, Aydlett,
Woodville, Glen Cove, Forestburg, and Barco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3622 7641 3645 7597 3622 7583 3611 7632
TIME...MOT...LOC 2008Z 249DEG 5KT 3626 7616
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TGSpecial weather statement, Aug 19, 3:17 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
417 PM EDT Mon Aug 19 2024
VAZ065-066-079-192115-
Lunenburg VA-Mecklenburg VA-Brunswick VA-
417 PM EDT Mon Aug 19 2024
...STRONG THUNDERSTORMS WILL IMPACT MECKLENBURG...SOUTHERN LUNENBURG
AND WEST CENTRAL BRUNSWICK COUNTIES THROUGH 515 PM EDT...
At 416 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Chase City, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
South Hill around 455 PM EDT.
Other locations impacted by this storm include Gary, Bacons Fork,
Wilburn, Spanish Grove, Gills Corner, Loves Mill, North View,
Finchley, Finneywood, and Meredithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3667 7870 3668 7870 3669 7868 3669 7865
3664 7858 3664 7856 3670 7865 3689 7850
3704 7823 3679 7792 3654 7845 3654 7865
3663 7871
TIME...MOT...LOC 2016Z 283DEG 14KT 3681 7839
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TG